# SDR CA040726010

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 14,673 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bowl
- Part number: 222366621101
- Part serial: 517
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BOWL ASSEMBLY LEAKING FROM ELECTRICAL CONNECTOR AT TOP OF BOWL. REPLACED WITH NEW BOWL ASSEMBLY.
